# SDR CA070226011

- Difficulty date: February 24, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 902 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Retainer
- Part number: C1664
- Condition: Cracked
- Location: Clutch
- Part time: 895 hours
- Component: Clutch, Robsin
- Component part number: C0183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS AT OUTER RING BOLT HOLES. CLUTCH ASSY REMOVED AND IS BEING SENT TO MFG FOR WARRANTY. (TC NR 20070226011)
